Doctor insights on:
Will A Cortisone Injection Help Fix Or Relieve A Bulging Disc
Bulging Disc: A bulging disc may not be cause of pain. It is just a finding on and MRI and may not mean anything. In fact, in a review of lumbar mri’s in individuals with no back pain, 54% of people less than 60 had at least 1 bulging disc and 74% of those sixty and older had at least one bulging disc (boden et al, 1990). That being said an epidural block offers relief to many patients with back pain. ...Read moreSee 1 more doctor answer
Wear and tear can cause degeneration in the vertebral column, and cause discs to deteriorate. The supportive basket, nucleus fibrosis develops small tears. A bulge is minimal perhaps a few millimeters, and is clinically insignificant, but additional disc displacement such as protrusion or herniation may compress ...Read more
Depends: Epidural steroid injections work very well in a lot of patients, but in order to work, the pain must really be caused by the disk bulge, when frequently it isn't. You are more likely to have relief if you are having the right constellation of symptoms. Pain doctors can be very helpful. ...Read more
I have a bulging disc in my lower back causing pain from hip to knee. I had a cortizone injection in my hip a week ago now lower lip keeps twitching?
Unlikely related: Cortisone shots can cause minor twitching to the area they're injected & even regional jerks depending on how much & where injected. However, I very much doubt that any shot of cortisone in your hip for pain to your knee could trigger your lower lip to twitch. I believe that's a benign finding of some sort which will resolve. Write me if you'd like: www.healthtap.com/drsaghafi Key Code: PDXFNR ...Read more
Leg pain herniation: Microvdiscectomy indicated for leg pain and disc herniation not backache and bulges bulge are .Tsrgergyv works consistantly for decompression ofc symptomatic nerve pain microdisectomy has not been shown to consistantly improve axial backache back ache and disc nulges are both common and do often coexist without a cause effect relationship. ...Read moreSee 1 more doctor answer
I lost some sensation/feeling in my left calf and foot after a herniated disc and cortisone injection. It's been about 8-9 months. What can I do?
Varies: It depends on the injury or problem. Sometimes a shot will be a one-time fix. Other times it might only last a short while. I generally don't advocate for repeated steroid shots anyway. For joint issues, I recommend you look up Prolotherapy or Platelet Rich Plasma (PRP). Splints, braces, physical therapy, or supplements such as turmeric, glucosamine, MSM, chondroitin, etc, may also help joints. ...Read more
Had cortisone injection in knee. After four days of relief, pain became excruciating. Could there have been a problem with injection?
- Talk to a doctor live online for free
- Will a wrist splint help correct my carpal tunnel or just relieve the pain
- Will a chiropractor help fix siatic or pinched nerve
- Will exercise help prevent or promote myositis ossificans after a thigh hematoma
- Ask a doctor a question free online
- Will a cortisone shot help me play football with torn knee cartilage
- I have a herniated disc can heat help relieve the pain
- My doctor told me i had a bulging disc in my back will i need surgery
- Will a bulging disc heal
- Talk to a neurologist online